How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65657
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I have been experiencing dizziness over the past two weeks

Resolved Question:

I have been experiencing dizziness over the past two weeks off and on. Feel fine otherwise. Am not overweight, don't really drink, don't smoke, am 52 and use Climages 1 mg (have done so for the past 2 years without any problems at all).
Question: Do I need to see a doctor and shall I just monitor?

many thanks
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
You need to see a doctor
Causes of dizziness can be
Inner ear problem
Brain problem
Heart problem
Autonomic nervous system problem.


In fact, you are overdue for evaluation, for example: if this is an intermittent heart rhythm problem, you need to know.

Most commonly, a self limited viral infection of the inner ear can cause this, and is self limited...but that has to be decided on the basis of exam.

Use reply to let me know if you have further questions. [click reply to expert].
Please do not forget a positive rating.
Customer: replied 3 years ago.

Thank you for your answer.


I have been taking my pulse/rhythm during these periods and not detected any abnormalities.


Would I experience any other symptoms with an inner ear problem?


What autonomic nervous system problems are you thinking of or would these be only on the differential list if there were heart rhythm disturbances?



Many thanks

Expert:  DrRussMD replied 3 years ago.
No an inner ear problem can have symptoms on a spectrum.

Autonomic dysfunction can cause dizziness. And this would not be heart.

You are welcome anytime, any questions; I am here daily.
Use reply to let me know if you have further questions. [click reply to expert].
Please do not forget a positive rating.
Customer: replied 3 years ago.

Thank you for your answer.


What autonomic dysfunction are you thinking of?


Do I need to stop the Climagest (am reluctant to do so and have been on it for about 2 years and not experienced side-effects)?


 


Many thanks,


 


 

Expert:  DrRussMD replied 3 years ago.
Autonomic dysfunction, also called dysautonomia.

I would not stop the medication without the exam and work up.

We can not direct your care...questions and answers only...but I see no evidence that this is the problem, time wise.

Use reply to let me know if you have further questions. [click reply to expert].
Please do not forget a positive rating.
DrRussMD and 3 other Medical Specialists are ready to help you